MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIX 90 DEG L-PL/2X2 H SHORT/REVERSIBLE/0.8MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIX 90 DEG L-PL/2X2 H SHORT/REVERSIBLE/0.8MM THICK; PLATE, BONE
Model Number 04.511.307
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that during a procedure on (b)(6) 2022, menton plates and l plates (0.8) were used with screws from another commercial company (fixmedical).The specialist indicated that the diameters of the screws were very small and decided to combine the osteosynthesis materials.The procedure was completed successfully.This report is for a ti matrix 90 deg l-pl/2x2 h short/reversible/0.8mm thick.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Lot #94p5707 was provided, but it is not a valid number.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIX 90 DEG L-PL/2X2 H SHORT/REVERSIBLE/0.8MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key14674460
Report Number8030965-2022-03910
Device Sequence Number5538516
Product Code JEY
UDI-Device Identifier10887587023915
UDI-Public(01)10887587023915
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.511.307
Device Catalogue Number04.511.307S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR SCREWS (FIXMEDICAL); MATRIX CHIN PL DOUBL-CURV 4-OFFSET 5HO T
Patient SexFemale